Optimal stopping for a diffusion with jumps
AbstractIn this paper we give the closed form solution of some optimal stopping problems for processes derived from a diffusion with jumps. Within the possible applications, the results can be interpreted as pricing perpetual American Options under diffusion-jump information.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Finance and Stochastics.
Volume (Year): 3 (1999)
Issue (Month): 2 ()
Note: received: March 1997; final version received: April 1998
Contact details of provider:
Web page: http://www.springerlink.com/content/101164/
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Marc Chesney & Laurent Gauthier, 2006. "American Parisian options," Finance and Stochastics, Springer, vol. 10(4), pages 475-506, December.
- Pavel V. Gapeev, 2006. "On Maximal Inequalities for some Jump Processes," SFB 649 Discussion Papers SFB649DP2006-060, Sonderforschungsbereich 649, Humboldt University, Berlin, Germany.
- Pauline Barrieu & N. Bellamy, 2007. "Optimal hitting time and perpetual option in a non-Lévy model: application to real options," LSE Research Online Documents on Economics 5099, London School of Economics and Political Science, LSE Library.
- Jean-Paul Decamps & Thomas Mariotti & Stephane Villeneuve, 2003.
"Investment Timing under Incomplete Information,"
STICERD - Theoretical Economics Paper Series
444, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
- Christian Flor & Simon Hansen, 2013. "Technological advances and the decision to invest," Annals of Finance, Springer, vol. 9(3), pages 383-420, August.
- Gapeev, Pavel V., 2008. "The integral option in a model with jumps," Statistics & Probability Letters, Elsevier, vol. 78(16), pages 2623-2631, November.
- Pavel V. Gapeev, 2006. "Integral Options in Models with Jumps," SFB 649 Discussion Papers SFB649DP2006-068, Sonderforschungsbereich 649, Humboldt University, Berlin, Germany.
- Pavel V. Gapeev, 2005. "The disorder problem for compound Poisson processes with exponential jumps," LSE Research Online Documents on Economics 3219, London School of Economics and Political Science, LSE Library.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.